# SDR ASAA2018080125602

- Difficulty date: July 31, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 2,433 hours, 653 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 9302000020
- Part serial: TR06067
- Condition: Failed
- Location: Weather Radar
- Part time: 2,433 hours, 653 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR RECEIVER/TRANSCEIVER INOP. GROUNDED - YES. R&R WXR TRU FIN 13SQ1 PER AMM 34-41-51 PB 401. BITE CHECK GOOD.
